Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subdirect sums of integers and reals


Author: Paul F. Conrad
Journal: Proc. Amer. Math. Soc. 19 (1968), 1176-1182
MSC: Primary 06.75
MathSciNet review: 0232721
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Banaschewski, On lattice ordered groups, Fund. Math 55 (1964), 113-123. MR 0168672 (29:5930)
  • [2] S. Bernau, Unique representations of archimedean lattice groups and normal archimedean lattice rings, Proc. London Math. Soc. 15 (1965), 599-631. MR 0182661 (32:144)
  • [3] -, On subdirect sums of integers (preprint).
  • [4] R. Byrd, Complete distributivity in lattice ordered groups, Pacific J. Math. 20 (1967), 423-432. MR 0207866 (34:7680)
  • [5] P. Conrad, Some structure theorems for lattice-ordered groups, Trans. Amer. Math. Soc. 99 (1961), 1-29. MR 0121405 (22:12143)
  • [6] -, The lattice of all convex $ l$-subgroups of a lattice-ordered group, Czechoslovak Math. J. 15 (1965), 101-123. MR 0173716 (30:3926)
  • [7] P. Conrad and D. McAlister, The completion of a lattice ordered group, J. Austral. Math. Soc. (to appear). MR 0249340 (40:2585)
  • [8] D. Johnson and J. Kist, Prime ideals in vector lattices, Canad. J. Math. 14 (1962), 517-528. MR 0138566 (25:2010)
  • [9] D. Papert, A representation theory for lattice groups, Proc. London. Math. Soc. 12 (1962), 100-120. MR 0133383 (24:A3217)
  • [10] D. Topping, Some homological pathology in vector lattices, Canad. J. Math. 17 (1965), 411-428. MR 0174499 (30:4700)
  • [11] E. Weinberg, Completely distributive lattice-ordered groups, Pacific J. Math. 12 (1962), 1131-1137. MR 0147549 (26:5064)
  • [12] -, Free lattice ordered abelian groups, Math. Ann. 159 (1965), 217-222. MR 0181668 (31:5895)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232721-X
Article copyright: © Copyright 1968 American Mathematical Society